# SDR MASA2024062700065

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N950LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 30,238 hours, 25,910 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

L BLEED DUCT WARNING MSG, CABIN ALT WARNING CURRENTLY OUT OF SERVICE AND TEROUBLESHOOTING. THE CABIN ALT WARNING WAS A DIRECT RESULT OF THE BLEED VALVES CLOSING AFTER THE MESSAGE PERSISTED FOR MORE THAN 30 SECONDS WITHOUT A CONFIGURATION CHANGE PER THE QRH. ALL MASKS DROPPED.
